FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Useful resources

Article About Side-Effects Of Antidepressants, esp. "Brain Zaps"

2 replies

1 - 2 of 2

In response to: Article About Side-Effects Of Antidepressants, esp. "Brain Zaps"

Re: Article About Side-Effects Of Antidepressants, esp. "Brain Zaps"

I have had brain zaps before they are horrible i am glad i no longer have them.

In response to: Re: Article About Side-Effects Of Antidepressants, esp. "Brain Zaps"

Re: Article About Side-Effects Of Antidepressants, esp. "Brain Zaps"

@Eden1919 TBH, I'd never even heard the term before. They sound awful. I'm glad you no longer have to deal with them.

I was mis-perscribed antidepressants when I first went in to therapy. Later the therapist admitted that he never expected them to do anything. So why the hell had he perscribed them?🤔

I had to taper off them on a best-guess basis and without supervision because he'd blown up at me and kïcked me out of his care when I was in the middle of the treatment run. Everything seemed fine at first.

But then about a year afterwards I suddenly keeled over in the hallway one morning. GP chalked it up to gastroenteris. But ever since it happened I've had a lot of difficulty finding the words I want, and there have been some other bodily problems, too, that all begin with that funny turn.

I've always wondered, off and on, whether or not the meds were behind that.

Then again, maybe I just had something like a stroke or something. I've always been far-removed from the peak of fitness, so it's just as likely an explaination.

1 - 2 of 2